MathSciNet Relay Station
MathSciNet bibliographic data
MR2401528 34K05 (34A25)
Lü, Xueqin; Cui, Minggen Analytic solutions to a class of nonlinear infinite-delay-differential equations. J. Math. Anal. Appl. 343 (2008), no. 2, 724–732.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement